Skip navigation

Please use this identifier to cite or link to this item:
Title: Variation of constant formulas for fractional difference equations
Authors: The Anh, Pham
Babiarz, Artur
Czornik, Adam
Niezabitowski, Michał
Siegmund, Stefan
Keywords: fractional difference equation; separation of solutions; variation of constan
Issue Date: 2018
Citation: Archives of Control Sciences, Vol. 28, No. 4 (2018), s. 617-633
Abstract: In this paper, we establish variation of constant formulas for both Caputo and Riemann- Liouville fractional difference equations. The main technique is the Z -transform. As an application, we prove a lower bound on the separation between two different solutions of a class of nonlinear scalar fractional difference equations.
DOI: 10.24425/acs.2018.125486
ISSN: 2300-2611
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
The_Anh_Variation_of_constant_formulas_for.pdf366,96 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons